# SDR REXA2020041600491

- Difficulty date: March 7, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC6703320015
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION^: DELAMINATION IN FLOOR PANEL NBR. 221ALF AND 231ALF AT PAX CABIN FWD WET AREA. (W1) (CPAX)
FLOOR PANEL NBR. 231ALF AT PAX CABIN FWD WET AREA WAS REPAIRED PER CRJ 900 CMM ATA 53 COMTEK COMCMM-030 REV. T PAR. 10.6 STEP 1) TO STEP 7) AND FLOOR PANEL 221ALF PN: CC670-33200-15 WAS VERIFIED AND REPLACED PER CRJ 900 IPC 53-00-47 ITEM 35D
